# SDR CALA2024042301205

- Difficulty date: April 20, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,735 hours, 24,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 1312B000001
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID DEPRESSURIZATION OR EMERGENCY DESCENT. SLOW DEPRESSURIZATION AT FL360 EMERGENCY DESCENT.  SCREEN FOUND DUCT BLOWN OFF OF VALVE BYPASS ON NR 2 PACK. AND THE SEAL THAT GOES ALONG WITH IT,  THE BYPASS VALVE WAS R & R  IAW AMM 21-61-53/401 CONFIG 00.   PERFORMED INSPECTION IAW TSM 21-31-00-810-809-A. FOUND TWO REPLACED BLOWN DUCT THAT ATTACHES TO THE BYPASS VALVE, A BLOWN VALVE IN NR 2 PACK BAY AND OUTFLOW VALVE PACK BAY & INSTALLED NEW SEAL ALONG WITH IT REF AIPC SEAL LEAKING. BLOWN VALVE HAS BEEN REPLACED IN THIS L/P AND 21-52-41-27J ITEMS 40 & 35. PERFORMED OPS CHECK OF NR 2 PACK TO OUTFLOW VALVE SEAL.  WILL BE REPAIRED ON SEPARATE L/P 7735209. NO VERIFY NO LEAKS AND SECURITY OF DUCTING PER AMM TASK PER TSM 21-31-00-810-809-A CONDUCTED DETAILED INSPECTION OF AMM TASK 05-53-00-780-002-A01 TO 7.90 PSI. VERIFIED AC LISTED ITEMS. PER THE UPDATES ABOVE FOUND DUCT THAT WAS REPLACED MAINTAINED PRESSURE PER THE AIDS SYSTEM AND CYCLED BETWEEN CPC AND A LEAKING OUTFLOW VAVLE.
